# SDR HEEA954748

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: D120P2T
- Condition: Error
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTITUDE OFF BY 200 FEET.
